Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (74)

Apr 27, 2015 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

  I am taking these medication.. therefore I can not comment …I wish you the best in getting better..please talk with your doctor about getting off the meds…….and try and focus on a lot of good thing that have happen in your life and avoid the negative stuff as best you can……somehow your chemistry will fall back inline and you will feel good again,,excerise and eat healthy

Bill / STL

Feb 17, 2013 · I just read on one of these links that benydril will stop in Just Want to Talk

still having a hard…..gooes right back to too many drugs and the wrong interaction….Pain doctor directed me to quit all of them …trying to phase down of Cymbalta……it si really ruff

Feb 17, 2013 · I just read on one of these links that benydril will stop in Just Want to Talk

still having a hard…..gooes right back to too many drugs and the wrong interaction….Pain doctor directed me to quit all of them …trying to phase down of Cymbalta……it si really ruff

Feb 5, 2013 · serotonin syndrome in Brain & Nervous System

Hope you are feeling better,,,,,,,,,I am still fighting the battle…had one good day last sunday..trying to phase out the cymblata,,,this is tuff stuff….I am not sure I will be able to get off of it…even when on it it does not seem to help at this point…going to call my doctor today…wish you some better days

Feb 4, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

you where right on point..had to take another pill of cymbalta..i am stuck don’t know what to do next…..thanks for your inseight about this stuff

Feb 4, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

You where right on point……I had to take another pill a few hours ago….I am stuck about what to do at this point..I only had one good day on the hasr out process..wow

Feb 4, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Thank you…I wish you the best outcome too..so far I will jus say “MAYBE” it will be OK